# SDR ASOA2019082145096

- Difficulty date: August 14, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 40,485 hours, 31,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Seized
- Location: Nr 1 Acm
- Component: Acm, Hmltnsnstrnd
- Component part number: 8152403
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "INTERMITTENT STRONG ELECTRICAL BURNING SMELL IN FLIGHT. THE SMELL WOULD COME AND GO. BECAME STRONG STARTING AT DESCENT FROM CRUISE.  R & R NR 1 AIR CYCLE MACHINE WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
